# SDR ASAA2023121746793

- Difficulty date: December 17, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 31,823 hours, 9,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMING T/C 78233001, FOUND AFT GALLEY L/H OVHD EMERGENCY BATT PACK (M1673) + AFT GALLEY R/H OVHD EMERGENCY BATT PACK (M1672) FAILED BATT CAPACITY CHECK. GROUNDED - YES. REMOVED + REPLACED R/H OVHD EMERGENCY LIGHT BATTERY PACK + L/H OVHD EMERGECNY LIGHT BATT PACK (M1673 + M1672), OPS NORMAL, REF AMM 33-51-06.
